# SDR 2008UALA02576

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 34,139 hours, 13,430 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED BETWEEN C69 AND C70, UPPER AND LWR SURFACE, RT SIDE.    MAJOR REPAIR ACCOMPLISHED, REPLACED FLOOR WEB.
